MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0209 LAT. GLENOSPHERE 42XØ24.5; SHOULDER LAT. GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0209 LAT. GLENOSPHERE 42XØ24.5; SHOULDER LAT. GLENOSPHERE
Model Number 04.01.0209
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2023.On (b)(6) 2023, the patient came in reporting instability and the cause was unknown.The surgeon revised the insert and the surgery was completed successfully.On (b)(6) 2023, the patient came reporting pain due to a dislocation of the liner from the glenosphere and the cause was unknown.The surgeon revised the liner and glenosphere and the surgery was completed successfully.Presently, on (b)(6) 2023, the patient came reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the liner, glenosphere, and metaphysis.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2103688: (b)(4) items manufactured and released on 28-may-2021.Expiration date: 2026-05-.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.Other devices involved: reverse shoulder system 04.01.0125 humeral reverse hc liner ø42/+0mm (k170452) lot 2218471: (b)(4) items manufactured and released on 30-sep-2022.Expiration date: 2027-09-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0209 LAT. GLENOSPHERE 42XØ24.5
Common Device Name
SHOULDER LAT. GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16859024
Report Number3005180920-2023-00297
Device Sequence Number6526582
Product Code HSD
UDI-Device Identifier07630040728089
UDI-Public07630040728089
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number04.01.0209
Device Catalogue Number04.01.0209
Device Lot Number2103688
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown